RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 4, Pages 515–540 (Mi izv4031)  

This article is cited in 6 scientific papers (total in 6 papers)

Lie rings satisfying the Engel condition

A. I. Kostrikin


Full text: PDF file (2180 kB)

Bibliographic databases:
Received: 14.07.1956

Citation: A. I. Kostrikin, “Lie rings satisfying the Engel condition”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957), 515–540

Citation in format AMSBIB
\Bibitem{Kos57}
\by A.~I.~Kostrikin
\paper Lie rings satisfying the Engel condition
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 4
\pages 515--540
\mathnet{http://mi.mathnet.ru/izv4031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95195}
\zmath{https://zbmath.org/?q=an:0158.03804|0079.26102}


Linking options:
  • http://mi.mathnet.ru/eng/izv4031
  • http://mi.mathnet.ru/eng/izv/v21/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Lipyanskii, “Nekotorye radikaly lineinykh algebr Li”, UMN, 29:3(177) (1974), 211–212  mathnet  mathscinet  zmath
    2. V. A. Artamonov, “Lattices of varieties of linear algebras”, Russian Math. Surveys, 33:2 (1978), 155–193  mathnet  crossref  mathscinet  zmath
    3. N. A. Koreshkov, D. Yu. Kharitonov, “On the nilpotency of Engel algebras”, Russian Math. (Iz. VUZ), 45:11 (2001), 15–18  mathnet  mathscinet  zmath  elib
    4. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. Yu. Golubkov, “The Kostrikin radical and similar radicals of Lie algebras”, J. Math. Sci., 237:2 (2019), 263–279  mathnet  crossref
    6. A. Yu. Golubkov, “Algebraicheskie algebry Li ogranichennoi stepeni”, Fundament. i prikl. matem., 22:5 (2019), 209–242  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:232
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021